MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020014
Medical Device Problem Codes Device Alarm System (1012); Crack (1135); Failure to Deliver (2338); Gas/Air Leak (2946); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device was evaluated by a fasc.
 
Event or Problem Description
The manufacturer was contacted about an everflo oxygen concentrator.Per the work order received by the fasc the sieves beds were blown, solenoid intermittent, the regulator was leaking, the compressor rattling, the pca board had lights, and the power cord was cut off.There was no allegation of patient harm or serious injury.No clinical information or medical information was specified.The fasc performed a comprehensive inspection and replaced the necessary parts.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18546156
Report Number2518422-2024-03568
Device Sequence Number9080565
Product Code CAW
UDI-Device Identifier00606959032620
UDI-Public00606959032620
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020014
Device Catalogue Number1020014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown